# SDR AALA201808309009

- Difficulty date: August 29, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 56,603 hours, 26,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 22C EMERGENCY LIGHT LENS WAS BROKEN.  REPLACED THE LIGHT IAW AMM 33-51-11. OPS CHECKED GOOD.
